| Model Number |
87475 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 87475 shiley oral nasal intermediate 7.5 lot: 22l0585jzx 87475 shiley oral nasal intermediate 7.5 lot: 22l0585jzx medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use, there was a hole in the side of the endotracheal tube, located at the entry point of the pilot balloon.There was a divot on all the tubes at this point, the one used had a hole instead of a divot and the patient could not be ventilated properly.Tube had to be changed for another that looked suspiciously like it also had a leak, as did the third.Another differently branded tube was used instead without incident.